# SDR 96UAL900506

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION ON CLIMB-OUT AND CRUISE.  CAN DUPLICATE VIBRATION BY ROLLING TO THE LEFT.  CAN ELIMINATE VIBRATION BY PUTTING SMALL AMOUNT OF SPOILERS ON.  PERFORMED DIAGNOSTIC TEST FLIGHT AND FOUND VIBRATION RELATED TO NR 1 ENGINE.  REPLACED ENGINE.  BORESCOPED OKAY.  PRE-REPAIR RUN VERIFIED A MAX VIBRATION OF 3.4 MILS ON INLET AND 2.4 MILS ON EXHAUST. TRIM BALANCED ENGINE AT THE FAN TO 1.9 MILS ON INLET AND 1.9 ON EXHAUST.  NO DEFINITE CAUSE FOUND FOR THE VIBRATION REPORTED.
